# SDR ASAA2018101826545

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,700 hours, 12,113 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIP, CHECKLIST COMPLETE PACK LIGHT ILLUMINATED UPON RECALL. GROUNDED - YES. T/S IAW FIM 21-62 TASK 848. DURING BITE CHECK FOUND RIGHT RAM AIR "ACT" ILLUMINATED. ACCOMPLISHED FIM 21-62 TASK 836. WAS ABLE TO RESET "ACT " FAULT LIGHT. RIGHT PACK OPS CHECK GOOD IAW FIM 21-62 TASK 801.
